# SDR AALA201908059032

- Difficulty date: August 3, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 30,108 hours, 12,034 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Part number: 233A3201305
- Part serial: D03318
- Condition: Defective
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PRIOR TO PUSH BACK, PILOTS SLIDING  WINDOW CRACKED, VERY HOT, BUBBLING. REPLACED WINDOW PER AMM 56-12-11 AND WINDOW HEAT CONTROL MODULE PER AMM 30-41-11.
